# SDR USAA2009082892282

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952230X
- Part serial: 1488
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON AFT CARGO DOOR INTERIOR SKIN 15 INCHES FROM BOTTOM EDGE AND 16 INCHES FORWARD OF AFT EDGE OF DOOR.  REPAIRED AFT CARGO DOOR INTERIOR SKIN IAW EA 101384.
